The twist subgroup of the mapping class group of a nonorientable surface

Michał Stukow

Abstract

n/a
Author Michał Stukow (FMPI / IM)
Michał Stukow,,
- Institute of Mathematics
Journal seriesOsaka Journal of Mathematics, ISSN 0030-6126, (A 15 pkt)
Issue year2009
Vol46
No3
Pages717-738
URL http://projecteuclid.org/DPubS/Repository/1.0/Disseminate?view=body
Languageen angielski
Score (nominal)20
Publication indicators WoS Impact Factor: 2009 = 0.414 (2) - 2009=0.487 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back